Wide tree-like spaces have a fixed point

John Jobe

Fundamenta Mathematicae (1975)

  • Volume: 89, Issue: 1, page 51-60
  • ISSN: 0016-2736

How to cite


Jobe, John. "Wide tree-like spaces have a fixed point." Fundamenta Mathematicae 89.1 (1975): 51-60. <http://eudml.org/doc/214858>.

author = {Jobe, John},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {51-60},
title = {Wide tree-like spaces have a fixed point},
url = {http://eudml.org/doc/214858},
volume = {89},
year = {1975},

AU - Jobe, John
TI - Wide tree-like spaces have a fixed point
JO - Fundamenta Mathematicae
PY - 1975
VL - 89
IS - 1
SP - 51
EP - 60
LA - eng
UR - http://eudml.org/doc/214858
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.